MathSciNet Relay Station
MathSciNet bibliographic data
MR445537 58D05 (83.58)
Fischer, Arthur E.; Marsden, Jerrold E. The manifold of conformally equivalent metrics. Canad. J. Math. 29 (1977), no. 1, 193–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement